Access

You are not currently logged in.

Access your personal account or get JSTOR access through your library or other institution:

login

Log in to your personal account or through your institution.

Consequence Operations Based on Hypergraph Satisfiability

Adam Kolany
Studia Logica: An International Journal for Symbolic Logic
Vol. 58, No. 2 (Mar., 1997), pp. 261-272
Published by: Springer
Stable URL: http://www.jstor.org/stable/20015903
Page Count: 12
  • Download ($43.95)
  • Cite this Item
Consequence Operations Based on Hypergraph Satisfiability
Preview not available

Abstract

Four consequence operators based on hypergraph satisfiability are defined. Their properties are explored and interconnections are displayed. Finally their relation to the case of the Classical Propositional Calculus is shown.

Page Thumbnails

  • Thumbnail: Page 
[261]
    [261]
  • Thumbnail: Page 
262
    262
  • Thumbnail: Page 
263
    263
  • Thumbnail: Page 
264
    264
  • Thumbnail: Page 
265
    265
  • Thumbnail: Page 
266
    266
  • Thumbnail: Page 
267
    267
  • Thumbnail: Page 
268
    268
  • Thumbnail: Page 
269
    269
  • Thumbnail: Page 
270
    270
  • Thumbnail: Page 
271
    271
  • Thumbnail: Page 
272
    272